# SDR MASA200601132

- Difficulty date: April 19, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 5,834 hours, 4,185 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6301 YYC - GLD UNSAFE CAUTION MSG.  RESET SYSTEM WITH CREW NO FURTHER ACTION REQ.
